# SDR ASAA0180201

- Difficulty date: June 11, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 1543
- Condition: Inoperative
- Part time: 36,455 hours, 17,324 cycles
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING A-CHECK, EXTERIOR OVERWING EMERGENCY EXIT LIGHTS ON BOTH SIDES OF AIRCRAFT WERE DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY PACK.  LIGHTS THEN OPERATED NORMALLY.  (M)
